L1 norm of Lévy processes with exponential tails

Michael Braverman, Gennady Samorodnitsky

Research output: Contribution to journalArticlepeer-review

Abstract

For a Lévy process (X(t), t ≧ 0} for which both left and right tails of the Lévy measure are in the exponential class S(α), and so is their sum, we compute the tail distribution of the sample path L1 norm on an interval of finite length.

Original languageEnglish
Pages (from-to)213-232
Number of pages20
JournalMathematica Scandinavica
Volume78
Issue number2
DOIs
StatePublished - 1 Jan 1996

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'L1 norm of Lévy processes with exponential tails'. Together they form a unique fingerprint.

Cite this